# SDR CA970526007

- Difficulty date: May 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 1011385115
- Engine: Rroyce RB21122B02
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: E, A

## Discrepancy

(CAN) #1 ENGINE SHUTDOWN IN FLIGHT DUE TO LOW OIL PRESSURE AND FALLING OIL QUANTITY. POST FLIGHT INSPECTION FOUND METAL DEBRIS ON CHIP DETECTORS IN THE SCAVENGE SYSTEM AND THE GEARBOX, ALSO METAL FOUND IN THE SCAVENGE FILTER. THE ENGINE WAS REPLACED AS PER THE MAINTENANCE.
